# SDR SWAA2022013161495

- Difficulty date: January 14, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 66,539 hours, 30,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 967 FRAME SHEAR TIE P/N 147A1120-57 IS DAMAGED.  REMOVED SHEAR TIE AT ACB FRAME BS 967 STR 25L - STR 26L LBL 15.   SHEAR TIE FOUND TO BE OUT LIMITS WILL BE REPLACED IAW SRM 51-10-02-0G-0 STEP 9 C.   LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-40-05.   INSTALLED SHEAR TIE IAW SRM 51-40-02 AND DWG: 147A0040.
